U.S. doctors online nowAsk doctors free
The Colony, TX
A 30-year-old female asked:

started mens 10/30 & had a 3 month lupron (leuprolide) injection yesterday. soaked pads in 1hr30min, been very nauseas & vomiting, headache, & dry mouth. normal?

2 doctor answers4 doctors weighed in
Dr. Michael Swor
Obstetrics and Gynecology 40 years experience
Abnormal: That doesn't sound normal at all. Call the doctor if those symptoms haven't resolved.
Dr. Gustavo Ruiz de Castilla
Periodontics 32 years experience
Normal side effects: Some of the symptoms you mentioned are among other side effects that Lupron (leuprolide) causes. Nausea, vomiting, head ache and dry mouth are more serious side effects. It would be wise to consult with your prescribing physician about these.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jun 27, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.